Skip to Main content Skip to Navigation
Journal articles

Association between competition and obligate mutualism in a chemostat

Abstract : In this paper, we consider a simple chemostat model involving two obligate mutualistic species feeding on a limiting substrate. Systems of differential equations are proposed as models of this association. A detailed qualitative analysis is carried out. We show the existence of a domain of coexistence, which is a set of initial conditions in which both species survive. We demonstrate, under certain supplementary assumptions, the uniqueness of the stable equilibrium point which corresponds to the coexistence of the two species.
Document type :
Journal articles
Complete list of metadata
Contributor : Alain Rapaport Connect in order to contact the contributor
Submitted on : Thursday, September 5, 2013 - 3:36:25 PM
Last modification on : Wednesday, March 23, 2022 - 12:08:18 PM



Miled El Hajji, Jérôme Harmand, Hédia Chaker, Claude Lobry. Association between competition and obligate mutualism in a chemostat. Journal of Biological Dynamics, Taylor & Francis Open, 2009, 3 (6), pp.635 - 647. ⟨10.1080/17513750902915978⟩. ⟨hal-00858541⟩



Record views